Nuromol Ibuprofen & Paracetamol Tablets
Please note there is a maximum of 2 packs per order.
Nuromol 200mg/500mg Tablets treat mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever.
Nuromol 200mg/500mg Tablets contain two active ingredients:
- Ibuprofen: A non-steroidal anti-inflammatory drug (NSAID) that reduces pain and swelling and lowers high temperatures.
- Paracetamol: A painkiller that works in a different way to ibuprofen to relieve pain and fever.
For adults over 18 years only:
- Only use the minimum effective dose for the shortest time necessary to relieve your symptoms. You should not take Nuromol 200mg/500mg Tablets for longer than 3 days. If your symptoms persist or worsen, consult your doctor.
- Take 1 tablet, up to 3 times daily with food.
- Leave at least 6 hours between doses.
- If one tablet does not control symptoms then a maximum of two tablets may be taken up to three times a day. Do not take more than 6 tablets in any 24 hour period.
- Active Ingredients: Ibuprofen 200mg and Paracetamol 500mg.
- Other Ingredients: Croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid. Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate (E555), polysorbate.
Do not take Nuromol 200mg/500mg Tablets if you:
- Are already taking any other paracetamol-containing product.
- Are taking other pain relieving products including ibuprofen, high dose aspirin (above 75mg per day), or other non-steroidal anti-inflammatory drugs (NSAIDs) including cyclo-oxygenase-2 (COX-2) specific inhibitors.
- Are allergic to ibuprofen, paracetamol or any other ingredient in this product.
- Are allergic to aspirin or other NSAID painkillers.
- Have or ever had a ulcer or bleeding in your stomach or duodenum (small bowel).
- Have blood clotting (coagulation) disorder.
- Suffer from heart, liver or kidney failure.
- Are in the last 3 months of pregnancy
- Are under 18 years old.
Take special care and check with a doctor or pharmacist before taking Nuromol 200mg/500mg Tablets if you:
- Are elderly
- Suffer or have suffered from asthma.
- Have kidney, heart, liver or bowel problems.
- Have Systemic Lupus Erythematosus (SLE) - a condition of the immune system affecting the connective tissue resulting in joint pain, skin changes and disorder of other organs or other mixed connective tissue disease.
- Have gastrointestinal disorders or chronic inflammatory bowel disease (e.g. ulcerative colitis, Crohn's disease).
- Are in the first six months of pregnancy or are breastfeeding.
- Are planning to become pregnant.
- Have heart problems, previously had a stroke or think that you might be at risk of these conditions (e.g. high blood pressure, diabetes or cholesterol or are a smoker).
Check with your pharmacist before taking Nuromol 200mg/500mg Tablets if you are taking any other mediciation, particularly:
- Corticosteroid tablets.
- Antibiotics (e.g. chloramphenicol or quinolones).
- Anti sickness medicines (e.g. metoclopramide , domperidone).
- Medicines to thin the blood or prevent clotting (e.g. warfarin).
- Heart stimulants (e.g. glycosides).
- Medicines for high cholesterol (e.g. cholestyramine).
- Medicines to suppress the immune system (e.g. methotrexate, ciclosporine, tacrolimus).
- Medicines for mania or depression (e.g. lithium or SSRIs).
- Mifepristone (for pregnancy termination).
- HIV medicines (e.g. zidovudine).